# SDR REXA2019082100248

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 23,976 hours, 23,837 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 600230591008
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STAB TIP CAP CRACKED ON UNDERSIDE & HAS LEADING EDGE EROSION ALL THE WAY THROUGH REMOVED AND REPLACED RH HORIZONTAL STAB FAIRING IAW CRJ 200 AMM 55-12-04 AND SRM 51-74-00.
